# SDR DALA2017042503377

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 60,873 hours, 47,366 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Unknown
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE RELEASE SYSTEM FUNCTIONAL CHECK, UNABLE TO ROTATE EMERGENCY HANDLE TO THE UNLOCKED POSITION ON AFT ENTRANCE DOOR. INSPECTION COMPLETE.. ER/A 557676-14 REV 0 ISSUED AND COMPLETE.
